Kenalog Pins and Needles, Rheumatoid Arthritis, Horrible Drug, Living in Hope, Muscle Damage
I too am another victim of kenalog. I have RA ( rheumatoid arthritis) and have had to have several shots over the past 3 years. I wasn't actually warned about any side effects until about the fourth time when the nurse said "this may cause a dimple. ". She ... more »
I too am another victim of kenalog. I have RA ( rheumatoid arthritis) and have had to have several shots over the past 3 years. I wasn't actually warned about any side effects until about the fourth time when the nurse said "this may cause a dimple. ". She said it literally just before she inserted the needle so caught me unawares and I just thought it wasn't anything bad and said it as though it was nothing serious so I just said "yes". Anyway , have had a few shots since then. A couple of months ago , about 4 months after last shot noticed large sinking in at the injection site. I have two indents , one on both sides of my bottom. I was most distressed. Phoned the nurse up and she basically was very defensive and said " i did warn you there would be a dimple . I replied that they were not dimples but rather disfigurements. I mentioned it was on both sides and she replied "oh well , you have got a matching pair then, think of it like that". She basically did not take it very seriously. I have had pins and needles in my legs and general weakness in both legs.Probably cos it has done some muscle damage. I am angry at myself as well as the nurse cos i did not do my homework regarding this nasty , lethal ,horrible drug. Needless to say I will not be having another shot. Its a bit ironic cos the reason i had the shots in the first place is cos I thought they were safe with no side effects and it ends up taking huge chunks out of my bottom which is an absolute mortifying side effect. I strongly advise anyone to thoroughly research the side effects of this drug before having a shot of it. I have read that it sometimes fills in spontaneously so am basically living in hope. I am gonna make appointment with doctor to see what he says but i really dont want any more bad news. Good luck to all.